PAUL G. HATTERSLEY, M.D.
Acute thrombocytopenic purpura is a well known complication of the arsenical treatment of syphilis. Although occurring rather rarely, it is the most common of the blood dyscrasias arising from the use of the arsphenamines, and it has been seen at least once in most clinics where sizeable numbers of luetics are treated. The disorder usually occurs after a number of doses of the drug have been given, although it may follow the first injection. It is characteristically acute in onset, and often is preceded by a nitritoid type of reaction immediately after injection. The platelets may entirely disappear from the
Learn more about subscription options.
Register Now for a free account.
HATTERSLEY PG. ACUTE THROMBOCYTOPENIC PURPURA DUE TO NEOARSPHENAMINE: REPORT OF A CASE WITH EXAMINATION OF THE MARROW(ACUTE THROMBOCYTOPENIC PURPURA DUE TO NEOARSPHENAMINE: REPORT OF A CASE WITH EXAMINATION OF THE MARROW*). Ann Intern Med. 1948;28:452–456. doi: 10.7326/0003-4819-28-2-452
Download citation file:
Published: Ann Intern Med. 1948;28(2):452-456.
Coagulopathies, Hematology/Oncology, Platelet Disorders.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only